Alert archive / Florida / Coastal Flood Statements in 2019
Coastal Flood Statement 7, NWS Miami, FL
NWS Miami, FL issued this coastal flood statement at Oct 11, 2019, 4:21 PM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2019, 4:21 PM EDT (20:21 UTC)
- Expired
- Oct 12, 2019, 4:32 PM EDT
- In force
- 24 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- -59 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
775 WHUS42 KMFL 112021 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 421 PM EDT Fri Oct 11 2019 FLZ172-173-121200- /O.NEW.KMFL.CF.S.0007.191011T2021Z-191013T0000Z/ /O.EXA.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Broward-Coastal Miami-Dade- 421 PM EDT Fri Oct 11 2019 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY EVENING... ...COAST FLOOD STATEMENT IN EFFECT THROUGH SATURDAY EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * TIMING...Rip current risk will persist through Sunday evening. * IMPACTS...Life threatening rip currents will pose a hazard to all swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-121200- /O.NEW.KMFL.CF.S.0007.191011T2021Z-191013T0000Z/ /O.CON.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Palm Beach- 421 PM EDT Fri Oct 11 2019 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COAST FLOOD STATEMENT IN EFFECT THROUGH SATURDAY EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * TIMING...Rip current risk will persist through Sunday evening. * IMPACTS...Life threatening rip currents will pose a hazard to all swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
3 follow-up statements
391 WHUS42 KMFL 120707 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 307 AM EDT Sat Oct 12 2019 FLZ168-172-121515- /O.NEW.KMFL.SU.Y.0003.191012T0707Z-191014T0000Z/ /O.CON.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.CON.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Palm Beach-Coastal Broward- 307 AM EDT Sat Oct 12 2019 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COAST FLOOD STATEMENT IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * WAVES AND SURF...Surf heights are expected to peak around 6 to 8 feet along the Palm Beach and Broward beaches. Heights should begin to gradually diminish on Sunday evening. * TIMING...Coastal flood hazards will persist through this evening. High Surf hazards and Rip Current risk will continue through Sunday evening. * IMPACTS...High wave heights and surf may cause beach erosion and coastal flood impacts. Life threatening rip currents and rough surf will pose a hazard to all swimmers. Heed the advice of lifeguards. Swimming is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. && $$ FLZ173-121515- /O.CON.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.CON.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Miami-Dade- 307 AM EDT Sat Oct 12 2019 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COAST FLOOD STATEMENT IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * TIMING...Coastal flood hazards will persist through this evening. Rip Current risk will continue through Sunday evening. * IMPACTS...High wave heights may cause coastal flood impacts. Life threatening rip currents will pose a hazard to all swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
366 WHUS42 KMFL 121414 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 1014 AM EDT Sat Oct 12 2019 FLZ168-172-122215- /O.CON.KMFL.SU.Y.0003.000000T0000Z-191014T0000Z/ /O.CON.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.CON.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Palm Beach-Coastal Broward- 1014 AM EDT Sat Oct 12 2019 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * WAVES AND SURF...Surf heights are expected to peak around 6 to 8 feet along the Palm Beach and Broward beaches. Heights should begin to gradually diminish on Sunday evening. * TIMING...Coastal flood hazards will persist through this evening. High Surf hazards and Rip Current risk will continue through Sunday evening. * IMPACTS...High wave heights and surf may cause beach erosion and coastal flood impacts. Life threatening rip currents and rough surf will pose a hazard to all swimmers. Heed the advice of lifeguards. Swimming is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. && $$ FLZ173-122215- /O.CON.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.CON.KMFL.RP.S.0038.000000T0000Z-191014T0000Z/ Coastal Miami-Dade- 1014 AM EDT Sat Oct 12 2019 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY EVENING... ...COASTAL FLOOD STATEMENT IN EFFECT THROUGH THIS EVENING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * TIMING...Coastal flood hazards will persist through this evening. Rip Current risk will continue through Sunday evening. * IMPACTS...High wave heights may cause coastal flood impacts. Life threatening rip currents will pose a hazard to all swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
198 WHUS42 KMFL 122032 CFWMFL URGENT - IMMEDIATE BROADCAST REQUESTED Coastal Hazard Message National Weather Service Miami FL 432 PM EDT Sat Oct 12 2019 FLZ172-131200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.NEW.KMFL.CF.Y.0003.191012T2032Z-191014T1200Z/ /O.EXT.KMFL.SU.Y.0003.000000T0000Z-191013T1200Z/ /O.EXT.KMFL.RP.S.0038.000000T0000Z-191014T1200Z/ Coastal Broward- 432 PM EDT Sat Oct 12 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY MORNING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * WAVES AND SURF...Surf heights are expected to peak around 6 to 8 feet along the Broward beaches. Heights should begin to gradually diminish on Sunday. * TIMING...Coastal flood hazards will persist through at least Sunday. High Surf hazards and Rip Current risk will continue through Sunday night. * IMPACTS...High wave heights and surf may cause beach erosion and coastal flood impacts. Life threatening rip currents and rough surf will pose a hazard to all swimmers. Heed the advice of lifeguards. Swimming is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ168-131200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.NEW.KMFL.CF.Y.0003.191012T2032Z-191014T1200Z/ /O.EXT.KMFL.RP.S.0038.000000T0000Z-191014T1200Z/ /O.CON.KMFL.SU.Y.0003.000000T0000Z-191014T0000Z/ Coastal Palm Beach- 432 PM EDT Sat Oct 12 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY MORNING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * WAVES AND SURF...Surf heights are expected to peak around 6 to 8 feet along the Palm Beach beaches. Heights should begin to gradually diminish on Sunday evening. * TIMING...Coastal flood hazards will persist through this evening. High Surf hazards and Rip Current risk will continue through Sunday night. * IMPACTS...High wave heights and surf may cause beach erosion and coastal flood impacts. Life threatening rip currents and rough surf will pose a hazard to all swimmers. Heed the advice of lifeguards. Swimming is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Surf Advisory means that high surf will affect beaches in the advisory area, producing localized beach erosion and dangerous swimming conditions. A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ FLZ173-131200- /O.CAN.KMFL.CF.S.0007.000000T0000Z-191013T0000Z/ /O.NEW.KMFL.CF.Y.0003.191012T2032Z-191014T1200Z/ /O.EXT.KMFL.RP.S.0038.000000T0000Z-191014T1200Z/ Coastal Miami-Dade- 432 PM EDT Sat Oct 12 2019 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH MONDAY MORNING... * COASTAL FLOODING...Sensitive and low-lying locations along the Atlantic coast may experience minor flooding near the times of high tide. * TIMING...Coastal flood hazards will persist through Sunday night. Rip Current risk will continue through Sunday evening. * IMPACTS...High wave heights may cause coastal flood impacts. Life threatening rip currents will pose a hazard to all swimmers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Coastal Flood Advisory indicates that onshore winds and tides will combine to generate flooding of low areas along the shore. There is a high risk of rip currents. Rip currents are powerful channels of water flowing quickly away from shore, which occur most often at low spots or breaks in the sandbar and in the vicinity of structures such as groins, jetties and piers. Heed the advice of lifeguards, beach patrol flags and signs. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$ http://www.weather.gov/miami
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this coastal flood statement went out at Oct 11, 4:19 PM EDT, 2 minutes earlier.
Area forecast discussion, Oct 11, 4:19 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
419 PM EDT Fri Oct 11 2019
.Short Term (Tonight through Saturday night)...Scattered showers
and perhaps a few thunderstorms are expected this afternoon,
primarily along the East Coast and southern portion of the
Peninsula. Overage should be a bit less than the last few days
with high pressure builds over the Southeastern United States. As
of the morning sounding, MFL was already down to 1.57 inch PW, and
this should come down even more heading into Saturday. A
beautiful day is in store for Saturday with only a 20-30% chance
for rain across the far southern Peninsula and high temperatures
in the 80s.
.Long Term...
Sunday into early next week...
The high will push southward into Central Florida, as a cold
front moves into the Southeastern United States. At the same time,
a weak cold front over the Florida Keys will slowly drift back
northward towards South Florida. This will allow for low level
moisture to work back into the region late this week into early
next week, as the winds remain easterly over South Florida.
Therefore, isolated to scattered showers will be possible more
over the southern areas on Sunday before shifting to the interior
and west coast metro areas early next week.
Middle to end of next week...
The cold front over the Southeastern United States will slowly
shift southward and should be over South Florida by end of next
week before stalling out. This will allow for the steering flow to
become more south/southwest for the middle to end of next week.
This will focus the highest coverage of scattered showers and may
be a thunderstorm over the interior and east coast metro areas.
&&
.MARINE...
The easterly winds will continue all of South Florida waters with
speeds of 10 to 15 knots. The only exception to this is over the
Atlantic waters where the speeds will be in the 15 to 20 knot
range.
Northeast swells are working into the Atlantic waters of South
Florida this afternoon from low pressure off the New England
coast which has become Subtropical Storm Melissa. The northeast
swells will continue to affect the Atlantic waters where they
should get up to 5 to 7 feet in the Atlantic waters of Palm Beach
County this weekend and up to 3 to 5 feet in rest of the Atlantic
waters. These northeast swells along with breezy easterly winds
will lead to a High Risk of Rip Currents for the east coast
beaches of South Florida this weekend.
The tides are also running about 1 to 1.5 feet above the normal
high tides for this time of year and should continue through the
weekend. These above normal high tides and the northeast swells
will lead to at least some minor coastal flooding along the
coastal roadways and at the inlets along the east coast metro
areas during the high tides. Therefore, a Coastal Flood Statement
has been issued for the east coast metro areas through at least
Saturday, but could been extended in later forecast packages.
&&
.AVIATION...
Generally VFR conditions are expected through the period. Some
scattered showers and thunderstorms are expected again today, but
overall coverage should be less than the last few days. NE flow
will increase through the day, with gusts to 20 knots possible
this afternoon.
&&
.BEACH FORECAST...
Northeast swells along with breezy easterly winds this weekend will
lead to a High Risk of Rip Currents for the east coast beaches of
South Florida this weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 74 84 73 85 / 30 10 10 10
Fort Lauderdale 76 84 76 85 / 40 10 10 20
Miami 75 85 74 85 / 40 20 10 20
Naples 71 89 70 88 / 10 10 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for FLZ168.
AM...Small Craft Advisory for hazardous seas until 8 PM EDT Sunday
for AMZ650-670.
GM...None.
&&
SHORT TERM...MM/BNB
LONG TERM...54/BNB
MARINE...54/BNB
AVIATION...32/MM
BEACH FORECAST...54/BNBHazardous weather outlook, Oct 11, 10:07 AM EDT, 6 hours 14 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1007 AM EDT Fri Oct 11 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120215- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1007 AM EDT Fri Oct 11 2019 ...High Risk of Rip Currents for the Palm Beaches... ...A Few Thunderstorms Possible This Afternoon... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents along the Palm Beaches through Sunday night. A moderate risk for rips exists along the Broward and Miami-Dade County beaches. Thunderstorms: Isolated thunderstorms will be possible this afternoon, mainly along the southern portions of the peninsula. A few storms may become strong enough to produce localized heavy rainfall, gusty winds, and lightning. Winds: Stronger storms that develop could produce wind gusts up to 30 to 40 mph, mainly over the local waters. Waterspouts: A few waterspouts are possible over all South Florida waters. Waves: Seas building of 6 to 7 feet are possible over the Gulf Stream waters in the Atlantic. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY The elevated rip current risk for the Atlantic beaches will continue through the weekend and into early week due to elevated northeast swells/seas in the Atlantic waters. Seas, surf, and swells will continue increasing through the upcoming weekend across the Atlantic waters. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Oct 11, 4:11 PM EDT, 10 minutes before
Special Weather Statement National Weather Service Miami FL 411 PM EDT Fri Oct 11 2019 FLZ072-074-172-173-112045- Coastal Broward County FL-Metro Broward County FL- Metropolitan Miami Dade FL-Coastal Miami Dade County FL- 411 PM EDT Fri Oct 11 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 445 PM EDT... * At 410 PM EDT, National Weather Service meteorologists were tracking a gusty shower over Hallandale, moving southwest at 10 mph. * Funnel clouds possible with this shower. * Locations impacted include... Hollywood, Surfside, Hallandale, Miami Gardens, North Miami, North Miami Beach, Aventura, Sunny Isles Beach, Ojus, Golden Glades, Pembroke Park, Bay Harbor Islands, Bal Harbour, Golden Beach, Fiu North Campus and Ives Estates. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this shower, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2602 8012 2598 8003 2588 8011 2593 8022 TIME...MOT...LOC 2010Z 034DEG 10KT 2597 8012 Weinman/Cohen
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 3:40 AM EDT | Small Craft Advisory for Hazardous Seas | MFL | 13 hr | |
| Oct 11, 3:48 AM EDT | Rip Current Statement | MFL | Broward, Miami-Dade, Palm Beach | 4 days |
| Oct 11, 2:35 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Oct 11, 3:21 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Oct 11, 4:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Oct 11, 4:15 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Oct 11, 4:24 PM EDT | Small Craft Advisory | MFL | 64 hr | |
| Oct 11, 5:04 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Oct 11, 5:08 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Oct 11, 5:26 PM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Oct 11, 6:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
Nearby
Coastal Flood Statements in Florida, 2019Every coastal flood statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.